# SDR SIMA20131106006

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 26,868 hours, 23,681 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1284
- Condition: Malfunctioned
- Location: Hscu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 1200 FT "PTRIM MAIN INOP" ON EICAS PITCH WAS AT 2 UP SPEED AT 250 RTS IAS A/P OFF.  PERFORMED AOM 1 PROCEDURE, DIVERTED.  CMC MSG HSCU FAILURE C/W FIM TASK 27-43-00-810-801-A AND FOUND TRANSITORY CONDITION, R & R HSCU AS PRECAUTIONARY METHOD. OPS CK GOOD.
